Hiroshima Mathematical Journal

Numerical treatment on the behavior of interfaces in oil-reservoir problems

Tatsuyuki Nakaki

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 23, Number 2 (1993), 417-448.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128259

Digital Object Identifier
doi:10.32917/hmj/1206128259

Mathematical Reviews number (MathSciNet)
MR1228578

Zentralblatt MATH identifier
0795.76087

Subjects
Primary: 76S05: Flows in porous media; filtration; seepage
Secondary: 65P05 76E99: None of the above, but in this section 76M25: Other numerical methods

Citation

Nakaki, Tatsuyuki. Numerical treatment on the behavior of interfaces in oil-reservoir problems. Hiroshima Math. J. 23 (1993), no. 2, 417--448. doi:10.32917/hmj/1206128259. https://projecteuclid.org/euclid.hmj/1206128259


Export citation

References

  • [1] J. Bear, Dynamics of Fluids in Porous Media, American Elsevier Publishing Company Inc., 1972.
  • [2] A. J. Chorin, The instability of fronts in a porous medium, Comm. Math. Phys., 91 (1983), 103-116.
  • [3] L. P. Dake, Fundamentals of Reservoir Engineering, Elsevier Science Publishing Company Inc.,1978.
  • [4] B. Engquist and S. Osher, Stable and entropy satisfying approximations for transonic flow calculations, Math. Comp., 34 (1980), 45-75.
  • [5] R. E. Ewing, The Mathematics of Reservoir Simulations, SIAM, 1983.
  • [6] W. E. Fitzgibbon, Mathematical and Comptational Methods in Seismic Exploration and Reservoir Modeling, SIAM, 1986.
  • [7] B. H. Gilding, Properties of solutions of an equation in the theory of infiltration, Arch. Rat. Mech. Anal., 65 (1977), 203-225.
  • [8] J. Glimm, D. Marchesin and O. McBryan, Unstable fingers in two phase flow, Comm. Pure Appl. Math., 24 (1981), 53-75.
  • [9] P. D. Lax, Hyperbolic Systems of Conservation Laws and The Mathematical Theory of Shock Waves, SIAM, 1973.
  • [10] R. J. LeVeque, Numerical Methods for Conservation Laws, Birkhauser Verlag, 1990.
  • [11] M. Mimura, T. Nakaki and K. Tomoeda, A numerical approach to interface curves for some nonlinear diffusion equations, Japan J. Appl. Math., 1 (1984), 93-139.
  • [12] K. Mochizuki and R. Suzuki, One-dimensional two-phase porous flow equations, Japan J. Appl. Math., 7 (1990), 277-300.
  • [13] T. Nakaki, Numerical interfaces in nonlinear diffusion equations with finite extinction phenomena, Hiroshima Math. J., 18 (1988), 373-397.
  • [14] S. Richardson, Hele Shaw flows with a free boundary produced by the injection of fluid into a narrow channel, J. Fluid Mech., 56 (1972), 609-618.
  • [15] A. E. Scheidegger, The Physics of Flow Through Porous Media, Third edition, University of Toronto Press, 1974.
  • [16] D. H. Sharp, An overview of Rayleigh-Taylor instability, Physica 12D (1984), 3-18.
  • [17] J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, 1980.
  • [18] M. F. Wheeler, Numerical Simulation in Oil Recovery, Springer-Verlag, 1988.